Hermite interpolation by periodic splines with equidistant knots

Zeilfelder, Frank

Document Type: Article
Year of publication: 1998
The title of a journal, publication series: Communications in Applied Analysis
Volume: 2
Issue number: 2
Page range: 183-195
Place of publication: Atlanta, Ga.
Publishing house: Dynamic Publ.
ISSN: 1083-2564
Publication language: English
Institution: School of Business Informatics and Mathematics > Mathematik IV (Nürnberger 1993-2006)
Subject: 510 Mathematics

Dieser Eintrag ist Teil der Universitätsbibliographie.

Metadata export


+ Search Authors in

+ Page Views

Hits per month over past year

Detailed information

You have found an error? Please let us know about your desired correction here: E-Mail

Actions (login required)

Show item Show item